# SDR IXXA9800051

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Ws 736-761
- Part time: 68,112 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, TWO CRACKS WERE DETECTED ON RIGHT WING LOWER LEADING EDGE EXTERNAL PLATING BETWEEN STATION 736.5 AND 761.695.  REPAIR WAS ACCOMPLISHED BY REMOVAL OF DAMAGED AREAS, FABRICATION AND INSTALLATION REPAIR FILLERS AND EXTERNAL REPAIR DOUBLER IN ACCORDANCE WHIT FAA DER APPROVED DRAWING E33-R03 AND ENGINEERING ORDER 57-DC8-834.
